MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8-IN PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8-IN PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX5301
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: one sample was received for quality investigation.The customer complaint of component damage could not be verified by investigation.The sample was first visually inspected for any physical defects or damage and nothing was observed.The connection between the male luer lock and the cannula that was submitted with the sample.The male luer connection was secure to the cannula and the connection was not loose.The extension set was then attached to a syringe and fluids were pushed through the tubing.There was no leakage at the luer connection, and there was no occlusion or air in line observed during the testing.A device history record review for model mx5301 lot number 21025131 was performed.The search showed that a total of 12,803 units in 1 lot number was built on (b)(6) 2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: a root cause could not be determined due to the issue reported not being able to be replicated.
 
Event or Problem Description
It was reported that 8-in pressure rated extension set was difficult to disconnect.The following information was provided by the initial reporter: it was reported by the customer that the spin on the male leur lock does not secure.Verbatim: the spin on the male leur lock does not seem to secure.When it does secure, the male leur is almost jammed in to the iv catheter hub and at times cannot be removed by hand.

Brand Name
8-IN PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12162957
Report Number9616066-2021-51506
Device Sequence Number3713720
Product Code FPA
UDI-Device Identifier10885403237553
UDI-Public10885403237553
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/02/2026
Device Catalogue NumberMX5301
Device Lot Number21025131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1